# SDR USAA2011120700015

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 20,104 hours, 8,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 FILIFORM CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70 & BETWEEN S23R TO S24R.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70 & BETWEEN S23R TO S24R IAW A319 SRM 51-42-11.
